Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1997, Volume 214, Pages 25–58 (Mi tm1027)  

This article is cited in 28 scientific papers (total in 28 papers)

Embeddings of spaces of differentiable functions of variable smoothness

O. V. Besov


Full text: PDF file (2823 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1996, 214, 19–53

Bibliographic databases:
UDC: 517.51
Received in January 1996

Citation: O. V. Besov, “Embeddings of spaces of differentiable functions of variable smoothness”, Investigations in the theory of differentiable functions of many variables and its applications. Part 17, Collection of articles, Trudy Mat. Inst. Steklova, 214, Nauka, Moscow, 1997, 25–58; Proc. Steklov Inst. Math., 214 (1996), 19–53

Citation in format AMSBIB
\Bibitem{Bes97}
\by O.~V.~Besov
\paper Embeddings of spaces of differentiable functions of variable smoothness
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~17
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklova
\yr 1997
\vol 214
\pages 25--58
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635099}
\zmath{https://zbmath.org/?q=an:0909.46034}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1996
\vol 214
\pages 19--53


Linking options:
  • http://mi.mathnet.ru/eng/tm1027
  • http://mi.mathnet.ru/eng/tm/v214/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “On Spaces of Functions of Variable Smoothness Defined by Pseudodifferential Operators”, Proc. Steklov Inst. Math., 227 (1999), 50–69  mathnet  mathscinet  zmath
    2. Besov O.V., “The Sobolev embedding theorem for a domain with an irregular boundary”, Doklady Mathematics, 62:1 (2000), 22–25  mathscinet  zmath  isi
    3. S. G. Pyatkov, “Interpolation of Weighted Sobolev Spaces”, Siberian Adv. Math., 10:3 (2000), 83–132  mathnet  mathscinet  zmath  elib
    4. O. V. Besov, “Sobolev's embedding theorem for a domain with irregular boundary”, Sb. Math., 192:3 (2001), 323–346  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. O. V. Besov, “On the Compactness of Embeddings of Weighted Sobolev Spaces on a Domain with Irregular Boundary”, Proc. Steklov Inst. Math., 232 (2001), 66–87  mathnet  mathscinet  zmath
    6. Besov O.V., “Compactness of embeddings of weighted Sobolev spaces on a domain with an irregular boundary”, Doklady Mathematics, 63:1 (2001), 95–100  zmath  adsnasa  isi
    7. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    8. O. V. Besov, “Equivalent Normings of Spaces of Functions of Variable Smoothness”, Proc. Steklov Inst. Math., 243 (2003), 80–88  mathnet  mathscinet  zmath
    9. Boris V. Trushin, “Embedding of the Sobolev Space into the Orlicz and BMO Spaces with Power Weights”, Proc. Steklov Inst. Math., 243 (2003), 323–334  mathnet  mathscinet  zmath
    10. O. V. Besov, “Spaces of Functions of Fractional Smoothness on an Irregular Domain”, Math. Notes, 74:2 (2003), 157–176  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. Besov O.V., “Equivalent normings of spaces of functions of variable smoothness”, Doklady Mathematics, 68:1 (2003), 99–102  mathnet  zmath  isi
    12. O. V. Besov, “Interpolation, Embedding, and Extension of Spaces of Functions of Variable Smoothness”, Proc. Steklov Inst. Math., 248 (2005), 47–58  mathnet  mathscinet  zmath
    13. Boris V. Trushin, “Embedding of Sobolev space in Orlicz space for a domain with irregular boundary”, Math. Notes, 79:5 (2006), 707–718  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. Boris V. Trushin, “Sobolev Embedding Theorems for a Class of Anisotropic Irregular Domains”, Proc. Steklov Inst. Math., 260 (2008), 287–309  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    15. Vybiral J., “Sobolev and Jawerth Embeddings for Spaces with Variable Smoothness and Integrability”, Annales Academiae Scientiarum Fennicae-Mathematica, 34:2 (2009), 529–544  mathscinet  zmath  isi
    16. Diening L., Hasto P., Roudenko S., “Function spaces of variable smoothness and integrability”, Journal of Functional Analysis, 256:6 (2009), 1731–1768  crossref  mathscinet  zmath  isi  scopus  scopus
    17. B. V. Trushin, “Continuity of embeddings of weighted Sobolev spaces in Lebesgue spaces on anisotropically irregular domains”, Proc. Steklov Inst. Math., 269 (2010), 265–283  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    18. O. V. Besov, “Integral estimates for differentiable functions on irregular domains”, Sb. Math., 201:12 (2010), 1777–1790  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. O. V. Besov, “Sobolev's embedding theorem for anisotropically irregular domains”, Eurasian Math. J., 2:1 (2011), 32–51  mathnet  mathscinet  zmath
    20. Diening L., Harjulehto P., Hasto P., Ruzicka M., “Lebesgue and Sobolev Spaces with Variable Exponents”, Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Mathematics, 2017, 2011, 1  crossref  mathscinet  zmath  isi  scopus  scopus
    21. Besov O.V., “Teorema vlozheniya soboleva dlya anizotropno neregulyarnykh oblastei”, Trudy Moskovskogo fiziko-tekhnicheskogo instituta, 3:1 (2011), 18–27  mathscinet  elib
    22. Romanov A.S., “Funktsii i otobrazheniya sobolevskogo tipa na metricheskikh prostranstvakh”, Vestnik Kemerovskogo gosudarstvennogo universiteta, 2011, no. 3-1, 275–288  elib
    23. Trushin B.V., “Vlozhenie vesovykh prostranstv Soboleva v vesovye prostranstva Orlicha i v prostranstvo nepreryvnykh funktsii na anizotropno neregulyarnykh oblastyakh”, Trudy moskovskogo fiziko-tekhnicheskogo instituta, 2012, 183–194  mathscinet  elib
    24. Besov O.V., “Embedding of a Weighted Sobolev Space and Properties of the Domain”, Dokl. Math., 90:3 (2014), 754–757  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    25. A. I. Tyulenev, “Some new function spaces of variable smoothness”, Sb. Math., 206:6 (2015), 849–891  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    26. Tyulenev A.I., “On various approaches to Besov-type spaces of variable smoothness”, J. Math. Anal. Appl., 451:1 (2017), 371–392  crossref  mathscinet  zmath  isi  scopus  scopus
    27. Fang J., Zhao J., “Triebel-Lizorkin Spaces With Variable Smoothness and Integrability on Lie Groups of Polynomial Growth”, J. Pseudo-Differ. Oper. Appl., 9:4 (2018), 891–902  crossref  mathscinet  zmath  isi  scopus
    28. Fang J., Zhao J., “Besov Spaces With Variable Smoothness and Integrability on Lie Groups of Polynomial Growth”, J. Pseudo-Differ. Oper. Appl., 10:3 (2019), 581–599  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:259
    Full text:122
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021